MAUDE Adverse Event Report: STAXI CORP STAXI; STANDARD MEDICAL CHAIR

STAXI CORP STAXI; STANDARD MEDICAL CHAIR
Model Number ST010
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Facility staff were trained in safe entry into the chair and instructed the patient to use the side-entry method.The patient did not follow these instructions and positioned their leg in a manner that resulted in entanglement and subsequent fracture.Staxi provided supplemental safety materials, including the instructional video, to reinforce correct staff training and usage.Manufacturer convened an internal reportable-event review on 11 nov 2025; meeting minutes, risk evaluation, and related records are maintained in the manufacturer's quality system per mdr procedure.
 
Event or Problem Description
The patient was educated on how to get into chair but proceeded to throw his leg to the front and it got caught between the heel bolster and the foot pedal, he then fell and broke his tibia and fibula.

Brand Name
STAXI
Common Device Name
STANDARD MEDICAL CHAIR
Manufacturer (Section D)
STAXI CORP
424 williamson-zebulon rd
williamson GA 30292
Manufacturer (Section G)
STAXI CORP
424 williamson-zebulon rd
williamson GA 30292
Manufacturer Contact
lee hancox
424 williamson-zebulon rd
williamson, GA 30292
8776778294
MDR Report Key23527834
Report Number3008861771-2025-00001
Device Sequence Number15724160
Product Code INN
UDI-Device Identifier00850039103285
UDI-Public00850039103285
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberST010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale